A1 Journal article (refereed)
Ein abstraktes Cauchysches Problem (1975)


Purmonen, V. (1975). Ein abstraktes Cauchysches Problem. Annales Academiae Scientiarum Fennicae Series A. I. Mathematica, 1975 (1), 125-142.


JYU authors or editors


Publication details

All authors or editors: Purmonen, Veikko

Journal or series: Annales Academiae Scientiarum Fennicae Series A. I. Mathematica

ISSN: 1239-629X

Publication year: 1975

Volume: 1975

Issue number: 1

Pages range: 125-142

Publisher: Suomalainen Tiedeakatemia

Place of Publication: Helsinki

Publication country: Finland

Publication language: German

Open Access: Publication channel is not openly available


Keywords: partial differential equations

Free keywords: Cauchyn tehtävä; hyperbolinen


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2019-08-07 at 13:23